| Catalog Number |
MDT2168304 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "there was lint in the packages.".
Additional Manufacturer Narrative
The reported issue was lint in the packages.At this time, a sample was not received for this complaint, and without a physical sample or picture, this limits the ability to investigate the issue thoroughly and establish a root cause for the reported defect.Due to this, the complaint was not confirmed, and no root cause was identified.Six months of complaint history for this product was evaluated and there were no other similar complaints, making this an isolated incident; the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.